# SDR ASAA0853730

- Difficulty date: November 8, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,819 hours, 2,696 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141A481024
- Part serial: 06138H8725
- Condition: Overheated
- Location: Flt Deck
- Part time: 9,819 hours, 2,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

45 MINUTES INTO FLIGHT AT FL 35 000. LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. QRH PROCEDURES WERE ACCOMPLISHED AND LIGHT REMAINS ON WHEN SWITCH WAS TURNED BACK ON.  GROUNDED YES.  R&R THE LT SLIDING WINDOW PER MM 56 12 11. OPS CHECKS OK.  REMOVED C/N 6608314 PLACARD.  SEAMC TIM NOTIFIED.  GROUND VERIFICATION SUCCESSFUL.
